# SDR DALA2015021001133

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Arm
- Condition: Corroded
- Location: Flt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CAM ARM, REACTION ARM, AND INBD AND OTBD BEARINGS SUPPORTS OF TORSION BARS AT INBD FLIGHT SPOILER  LT WING.  CAM ARM REATION ARM, AND INBD AND OTBD BEARINGS SUPPORTS OF TORSION BAR AT INBD FLIGHT SPOILER LT WING WERE REPLACED IAW JAMB AMM 20-10-01 AND 27-61-06 AND WILL BE INSTALLED WITH CARD 61, ZONE 10. (LP1817186)
